Alert archive / Texas / Red Flag Warnings in 2010

Red Flag Warning 9, NWS Amarillo, TX

April 28, 201012 counties in Texas; Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Apr 28, 2010, 4:15 AM CDT for 12 counties in Texas; Cimarron County, Texas County, Oklahoma. It took effect at Apr 28, 2010, 10:00 AM CDT. It was in force for 11 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 28, 2010, 4:15 AM CDT (09:15 UTC)
In effect from
Apr 28, 2010, 10:00 AM CDT
Expired
Apr 28, 2010, 9:00 PM CDT
In force
11 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 4:30 PM CDTNON-TSTM WND DMG7 Ene Amarillo, TXSIGN BLOWN OFF OF NWS BUILDING INTO PARKING LOT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2606 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

566 
WWUS84 KAMA 280915
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
415 AM CDT WED APR 28 2010

OKZ001-002-TXZ001-002-006-007-011-016-282100-
/O.UPG.KAMA.FW.A.0008.100428T1500Z-100429T0200Z/
/O.NEW.KAMA.FW.W.0009.100428T1500Z-100429T0200Z/
/O.NEW.KAMA.FW.A.0009.100429T1500Z-100430T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-DEAF SMITH-
415 AM CDT WED APR 28 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR THE WESTERN AND CENTRAL SECTIONS OF THE TEXAS
AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE 
HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR THE WESTERN AND CENTRAL SECTIONS OF THE TEXAS
AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE
HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA
PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE WESTERN
AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS
OF 20 MPH OR HIGHER...AND A FIRE DANGER RATING OF HIGH OR GREATER
WILL CREATE RED FLAG CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$

TXZ003-008-012-013-017-018-282100-
/O.NEW.KAMA.FW.W.0009.100428T1500Z-100429T0200Z/
/O.NEW.KAMA.FW.A.0009.100429T1500Z-100430T0200Z/
HANSFORD-HUTCHINSON-POTTER-CARSON-RANDALL-ARMSTRONG-
415 AM CDT WED APR 28 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR THE WESTERN AND CENTRAL SECTIONS OF THE TEXAS AND
OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR THE WESTERN AND CENTRAL SECTIONS OF THE TEXAS
AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE
HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA
PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE WESTERN
AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITIES.

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS
OF 20 MPH OR HIGHER...AND A FIRE DANGER RATING OF HIGH OR GREATER
WILL CREATE RED FLAG CONDITIONS..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$

SCHNEIDER
2 follow-up statements
256 
WWUS84 KAMA 282045
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
345 PM CDT WED APR 28 2010

OKZ001-002-TXZ001>003-006>008-011>013-016>018-291200-
/O.CON.KAMA.FW.W.0009.000000T0000Z-100429T0200Z/
/O.CON.KAMA.FW.A.0009.100429T1500Z-100430T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
345 PM CDT WED APR 28 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR
THE CENTRAL TO WESTERN TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG
WINDS AND LOW RELATIVE HUMIDITY VALUES. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE
CENTRAL TO WESTERN TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS
AND LOW RELATIVE HUMIDITY VALUES.

FUEL MOISTURE VALUES HAVE DECREASED INTO THE SINGLE DIGIT RANGE
BASED ON THE BOOTLEG AND CEDAR RAWS LOCATIONS. ALSO...RADAR ESTIMATED
PRECIPITATION VALUES HAVE SHOWN RELATIVELY DRY CONDITIONS PERSISTING
ACROSS THE WESTERN PANHANDLES OVER THE PREVIOUS 14 AND 30 DAY TIME
PERIODS. THUS...RELATIVELY DRY SURFACE CONDITIONS MAY BE PRESENT EVEN
THOUGH VEGETATION IS GREEN ACROSS MUCH OF THE AREA.

WITH PERSISTENT STRONG SOUTHWEST WINDS TODAY INCLUDING GUSTS HIGHER
THAN 50 MPH IN SOME CASES...AND RELATIVE HUMIDITY VALUES BELOW 15
PERCENT...WE ANTICIPATE ADDITIONAL DRYING TAKING PLACE THROUGH
TOMORROW. 

SIMILAR WIND CONDITIONS ARE EXPECTED FOR TOMORROW ESPECIALLY ACROSS
THE WEST AND SOUTHWEST TEXAS PANHANDLE WHERE SOUTHWEST WINDS MAY GUST
ABOVE 50 MPH AGAIN. ALSO...RELATIVE HUMIDITY VALUES SHOULD AGAIN FALL
BELOW 15 PERCENT ACROSS THE CENTRAL TO WESTERN PANHANDLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

&&

$$

JJB
329 
WWUS84 KAMA 290220
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
920 PM CDT WED APR 28 2010

OKZ001-002-TXZ001>003-006>008-011>013-016>018-291200-
/O.EXP.KAMA.FW.W.0009.000000T0000Z-100429T0200Z/
/O.CON.KAMA.FW.A.0009.100429T1500Z-100430T0200Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
920 PM CDT WED APR 28 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...
...RED FLAG WARNING FOR TODAY HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR THE WESTERN AND CENTRAL PORTIONS OF THE TEXAS
AND OKLAHOMA PANHANDLES.

STRONG SOUTHWEST WINDS ARE ANTICIPATED AGAIN ON THURSDAY ACROSS THE
TEXAS AND OKLAHOMA PANHANDLES. SOUTHWEST 20 FOOT WINDS WILL INCREASE
TO 20 TO 30 MPH...WITH GUSTS OVER 45 MPH AT TIMES. RELATIVE
HUMIDITIES ARE FORECAST TO FALL TO 10 TO 15 PERCENT ACROSS THE
WESTERN AND CENTRAL PORTIONS OF THE PANHANDLES. THESE FACTORS WILL
COMBINE TO CREATE CRITICAL FIRE WEATHER CONDITIONS. VEGETATION
REMAINS RATHER GREEN ACROSS THE PANHANDLES...HOWEVER...THE FINER
FUELS HAVE BEEN ABLE TO DRY SUFFICIENTLY TO POSE A THREAT OVER THE
PAST FEW DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF
THIS FIRE WEATHER WATCH.

&&

$$

JOHNSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 28, 3:39 AM CDT, 36 minutes earlier.

Area forecast discussion, Apr 28, 3:39 AM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
339 AM CDT WED APR 28 2010

.DISCUSSION...
WIND WILL BE THE BIGGEST CONCERN TODAY AND THURSDAY. DEEPENING
SURFACE AND MID LEVEL TROUGH ALONG THE LEE OF THE ROCKIES WILL RESULT
IN TIGHTENING PRESSURE GRADIENT. WILL CONTINUE WITH WIND ADVISORY
TODAY AND WILL LIKELY NEED ANOTHER WIND ADVISORY FOR THURSDAY. WILL
LET NEXT SHIFT ISSUE IF NECESSARY. COLD FRONT WILL PUSH INTO THE
NORTHERN SECTIONS OF THE PANHANDLES BY LATE FRIDAY. ABOVE NORMAL
CONDITIONS AND DRY TODAY AND THURSDAY WITH BELOW NORMAL CONDITIONS
FRIDAY THROUGH EARLY NEXT WEEK. FRONT MAY BECOME STATIONARY BY LATE
FRIDAY BEFORE MOVING THROUGH THE ENTIRE PANHANDLES BY SATURDAY. LACK
OF AVAILABLE LOW LEVEL MOISTURE SHOULD PRECLUDE PRECIP CHANCES INTO
THE WEEKEND...SO WILL STAY WITH DRY FORECAST THROUGH SUNDAY. ANY
UPPER SYSTEMS EXPECTED TO REMAIN NORTH AND WEST OF THE FORECAST AREA
AND FEEL DRY SLOTTING WILL RESULT. MEDIUM RANGE MODELS INDICATING
CLOSED UPPER LOW MAY DIG SOUTH THROUGH THE CENTRAL ROCKIES AND
CENTRAL PLAINS STATES MONDAY. THIS WILL ALLOW ANOTHER COLD FRONT TO
PUSH THROUGH THE PANHANDLES SUNDAY NIGHT AND MONDAY. PRECIP STILL
POSSIBLE MONDAY AND WILL CONTINUE TO MENTION SLIGHT CHANCE POPS.
DRIER WITH NEAR SEASONABLE CONDITIONS TUESDAY AND WEDNESDAY.

SCHNEIDER

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE WESTERN AND CENTRAL
PANHANDLES TODAY AND THURSDAY. STRONG DOWNSLOPING 20 FOOT WINDS OF 25
TO 35 MPH WITH HIGHER GUSTS AND MIN RH VALUES OF 15 PERCENT OR LESS
ALONG WITH FORECAST FIRE DANGER RATING OF HIGH OR GREATER WILL
REQUIRE FIRE WEATHER WATCH TO BE NEEDED BOTH TODAY AND THURSDAY
ACROSS THE WESTERN AND CENTRAL PANHANDLES. LITTLE TO NO FIRE WEATHER
CONCERNS FRIDAY THROUGH THE EARLY HALF OF NEXT WEEK AS WIND EXPECTED
TO DIMINISH AND COLD FRONTAL PASSAGES WILL RESULT IN MUCH COOLER
CONDITIONS AND HIGHER RH VALUES.

SCHNEIDER

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                85  54  84  46  65 /   0   0  10  10   5
BEAVER OK                  88  55  85  47  66 /   0   0  10  10  10
BOISE CITY OK              85  49  79  40  58 /   0   0  10  10   5
BORGER TX                  86  58  85  50  66 /   0   0  10  10  10
BOYS RANCH TX              89  56  85  44  67 /   0   0  10  10   5
CANYON TX                  84  51  85  46  66 /   0   0  10  10   5
CLARENDON TX               82  53  85  50  70 /   0   0  10  10  10
DALHART TX                 87  50  82  41  62 /   0   0   5  10   5
GUYMON OK                  89  52  83  44  64 /   0   0  10  10   5
HEREFORD TX                85  53  83  42  65 /   0   0   5  10   5
LIPSCOMB TX                84  57  85  50  68 /   0   0  10  10  10
PAMPA TX                   83  56  84  48  66 /   0   0  10  10  10
SHAMROCK TX                83  56  86  55  73 /   0   0  10  10  10
WELLINGTON TX              84  55  89  56  75 /   0   0  10  10  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
     HANSFORD...HARTLEY...HUTCHINSON...MOORE...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN.

     RED FLAG WARNING FROM 10 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     DALLAM...DEAF SMITH...HANSFORD...HARTLEY...HUTCHINSON...
     MOORE...OLDHAM...POTTER...RANDALL...SHERMAN.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
     DALLAM...DEAF SMITH...HANSFORD...HARTLEY...HUTCHINSON...
     MOORE...OLDHAM...POTTER...RANDALL...SHERMAN.

OK...WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.

     RED FLAG WARNING FROM 10 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.

&&

16/11
Hazardous weather outlook, Apr 28, 4:13 AM CDT, 2 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
413 AM CDT WED APR 28 2010

OKZ001>003-TXZ001>020-282100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
413 AM CDT WED APR 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

VERY STRONG SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE
EXPECTED ACROSS MUCH OF THE REGION TODAY. A WIND ADVISORY IS IN
EFFECT FROM 9 AM CDT TO 9 PM CDT FOR THE OKLAHOMA PANHANDLE AND THE
WESTERN AND CENTRAL TEXAS PANHANDLE. ACROSS THE EASTERN TEXAS
PANHANDLE...WINDS OF 20 TO 30 MPH ARE EXPECTED. THEREFORE BOATERS
ARE URGED TO EXERCISE CAUTION ON ALL AREA LAKES TODAY AND TONIGHT.

THESE WINDS...COMBINED WITH LOW RELATIVE HUMIDITY VALUES WILL LEAD TO
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE WESTERN AND CENTRAL
TEXAS AND OKLAHOMA PANHANDLES. A RED FLAG WARNING IS IN EFFECT FOR
THESE AREAS FROM 10 AM CDT TO 9 PM CDT.

.DAYS TWO THROUGH SEVEN...

WINDY CONDITIONS ARE EXPECTED AGAIN ON THURSDAY. A WIND ADVISORY MAY
BE NEEDED ACROSS THE PANHANDLE REGION. THIS...COMBINED WITH LOW
RELATIVE HUMIDITY VALUES WILL LEAD TO CRITICAL FIRE WEATHER
CONDITIONS ACROSS THE CENTRAL AND WESTERN PANHANDLES. A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR THESE AREAS ON THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE REGION ON MONDAY.
SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SJOHNSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 4:15 AM CDTFire Weather WatchAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more24 hr
Apr 28, 3:29 PM CDTWind AdvisoryAMAArmstrong, Dallam, Deaf Smith, Hartley, Moore, Oldham and 2 more30 hr

Nearby

Red Flag Warnings in Texas, 2010Red Flag Warnings in Oklahoma, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.